# SDR COMA0460169

- Difficulty date: February 23, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 16,609 hours, 16,390 cycles
- Engine: Ge CF34*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Open
- Location: Cargo Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5109 CARGO DOOR WARNING DURING T/O.  CLOSED CARGO DOOR PROPERLY.  NO DEFECTS NOTED.
